# SDR UALA2012072504027

- Difficulty date: July 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 70,322 hours, 26,087 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP STICKING UP AT 12C.  ONE EMERGENCY LIGHT INOPERATIVE AND SECURED WITH TAPE.  SECURED AS REQUIRED.  RELAMPED AND OPS NORMAL.
